# SDR COMA0160189

- Difficulty date: January 27, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 12,001 hours, 11,390 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXIT/SERVICE DOOR POPPED OPEN INFLIGHT.  INSPECTED FOR DAMAGE, AND CLOSED DOOR.
